We address in this paper the issue of singularities of ultrahyperfunctions. Following the Carmichael’s approach for ultrahyperfunctions, we study the relation between the singular spectrum of a class of tempered ultrahyperfunctions corresponding to proper convex cones and their expressions as boundary values of holomorphic functions. In passing, a simple version of the celebrated edge of the wedge theorem for this setting is derived from the integral representation without using cohomology.
Cite this article
Daniel H. T. Franco, Magno B. Alves, On the singular spectrum of tempered ultrahyperfunctions corresponding to proper convex cones. Rend. Sem. Mat. Univ. Padova 141 (2019), pp. 121–142DOI 10.4171/RSMUP/17